# SDR DALA1163213154

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 1,895 hours, 1,107 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY AISLE LIGHT AT ROW 11 INOPERATIVE.  FOUND CONNECTOR PULLED OUT.  RECONNECTED CONNECTOR.  OPERATIONAL CHECK PER AMM WAS GOOD.  AIRCRAFT OK  FOR SERVICE.
